# SDR SWIA200616457

- Difficulty date: March 19, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 12,404 hours, 10,612 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Inoperative
- Location: Rt Elevator
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON TO, FO NOTICED THAT THE RIGHT ELEVATOR TRIM SWTICH WAS INOP.   REPLACED RT PITCH TRIM SWITCH AS REQUIRED IAW CRJ AMM 27-41-05.
